# SDR ORJA9736

- Difficulty date: March 29, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N842RA
- Make and model: Doug DC-9-82
- Aircraft serial: 49604
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Loose
- Location: Empennage
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

OVERHEAD EMERGENCY LIGHT ON EMPENNAGE INOP.  SECURED LOOSE WIRE CONNECTION.  OPS GOOD.  (M)
